# SDR CHQA20131223466

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 31,051 hours, 26,483 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,680 hours, 23,680 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2765
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,276 hours, 8,441 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CREW REPORTED RECEIVING AN ENG 1 ANTI-ICE VLV FAIL MESSAGE.  WHILE FOLLOWING PROCEDURES, THE CREW DECIDED TO RETURN TO THE DEPARTURE FIELD FOR AN UNEVENTFUL UNSCHEDULED LANDING.  MX REPLACED THE ENG 1 ANTI-ICE TRANSDUCER & ANTI-ICE VLV AFTER WHICH ALL OPERATIONAL CHECKS WERE SUCCESSFUL.
